Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Dizziness, nausea, normal blood pressure, stopped birth control pill

hello,i am a 25 year old female and for the past year i have been experiencing big dizzy spells that always occur around the 15th day(when im ovulating).it is accompanied by nausea as well but it hink its due to the diziness i feel.sometiems it comes in waves.i use tobe on the pill but i have stopped them for this month because i feel the are too strong for me.althought on it or not,these dizzy spells still blood pressure is normal and i feel ok on a daily basis so im wondering what this could be from.if you can please just give me some advice it would help alot!thank you!!
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Ovulation period is coupled with some physical phenomena that can cause transient fall in blood pressure leading to the dizzy spells. It may also be associated with spells of nausea or vomiting, abdominal pain and sometimes spotting. The reason for all this is hormonal and nothing to worry. You should be able to manage with some symptomatic treatment. I advice you to have an appointment with your gynecologist since you are experiencing these symptoms only from one year and not prior. Take care.
Answered: Fri, 12 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor